Anxiety Support
34,463 members38,436 posts

Tapering off of Citalopram 20 mg

Hello to all. After being on Citalopram 20mg for one year and seeing very little change in my anxiety, my doctor feels it's time to taper off.

This started 5 weeks ago. He advised me to start skipping a day between doses for 3 weeks. After this initial 3 week regiment, he then advised me to skip 2 days in between doses. I am 1 week into this and I must tell you that I feel miserable. Heart palpitations, nauseous, body shakes, dizzy type of feeling in my head, etc.

My question is twofold.

1) Is my doctor having me taper the correct way?

2) Are these symptoms I am feeling solely from the withdrawal or could there be some underlying, more serious, physical issue going on?

Thank you and have a blessed day!

1 Reply
oldestnewest

This is likely too late to be beneficial, but I would say it is from withdrawal. I’m in the process of coming off of Citalopram 30mg because I found they didn’t help either.

Reply

You may also like...